Radical embeddings and representation dimension

Publikation: Beitrag in FachzeitschriftArtikelForschungPeer-Review

Autoren

Externe Organisationen

  • University of Oxford
  • Otto-von-Guericke-Universität Magdeburg
  • University of Hyogo
  • University of Leeds
Forschungs-netzwerk anzeigen

Details

OriginalspracheEnglisch
Seiten (von - bis)159-177
Seitenumfang19
FachzeitschriftAdvances in mathematics
Jahrgang185
Ausgabenummer1
PublikationsstatusVeröffentlicht - 20 Juni 2004
Extern publiziertJa

Abstract

Given a representation-finite algebra B and a subalgebra A of B such that the Jacobson radicals of A and B coincide, we prove that the representation dimension of A is at most three. By a result of Igusa and Todorov, this implies that the finitistic dimension of A is finite.

ASJC Scopus Sachgebiete

Zitieren

Radical embeddings and representation dimension. / Erdmann, Karin; Holm, Thorsten; Iyama, Osamu et al.
in: Advances in mathematics, Jahrgang 185, Nr. 1, 20.06.2004, S. 159-177.

Publikation: Beitrag in FachzeitschriftArtikelForschungPeer-Review

Erdmann K, Holm T, Iyama O, Schröer J. Radical embeddings and representation dimension. Advances in mathematics. 2004 Jun 20;185(1):159-177. doi: 10.1016/S0001-8708(03)00169-5
Erdmann, Karin ; Holm, Thorsten ; Iyama, Osamu et al. / Radical embeddings and representation dimension. in: Advances in mathematics. 2004 ; Jahrgang 185, Nr. 1. S. 159-177.
Download
@article{1d0e478c74da4a558f9897645f798400,
title = "Radical embeddings and representation dimension",
abstract = "Given a representation-finite algebra B and a subalgebra A of B such that the Jacobson radicals of A and B coincide, we prove that the representation dimension of A is at most three. By a result of Igusa and Todorov, this implies that the finitistic dimension of A is finite.",
keywords = "Finitistic dimension conjecture, Quasi-hereditary algebras, Radical embeddings, Representation dimension, Special biserial algebras",
author = "Karin Erdmann and Thorsten Holm and Osamu Iyama and Jan Schr{\"o}er",
year = "2004",
month = jun,
day = "20",
doi = "10.1016/S0001-8708(03)00169-5",
language = "English",
volume = "185",
pages = "159--177",
journal = "Advances in mathematics",
issn = "0001-8708",
publisher = "Academic Press Inc.",
number = "1",

}

Download

TY - JOUR

T1 - Radical embeddings and representation dimension

AU - Erdmann, Karin

AU - Holm, Thorsten

AU - Iyama, Osamu

AU - Schröer, Jan

PY - 2004/6/20

Y1 - 2004/6/20

N2 - Given a representation-finite algebra B and a subalgebra A of B such that the Jacobson radicals of A and B coincide, we prove that the representation dimension of A is at most three. By a result of Igusa and Todorov, this implies that the finitistic dimension of A is finite.

AB - Given a representation-finite algebra B and a subalgebra A of B such that the Jacobson radicals of A and B coincide, we prove that the representation dimension of A is at most three. By a result of Igusa and Todorov, this implies that the finitistic dimension of A is finite.

KW - Finitistic dimension conjecture

KW - Quasi-hereditary algebras

KW - Radical embeddings

KW - Representation dimension

KW - Special biserial algebras

UR - http://www.scopus.com/inward/record.url?scp=2942530529&partnerID=8YFLogxK

U2 - 10.1016/S0001-8708(03)00169-5

DO - 10.1016/S0001-8708(03)00169-5

M3 - Article

AN - SCOPUS:2942530529

VL - 185

SP - 159

EP - 177

JO - Advances in mathematics

JF - Advances in mathematics

SN - 0001-8708

IS - 1

ER -

Von denselben Autoren